Robert Vollmert
Robert Vollmert
Неизвестная организация
Подтвержден адрес электронной почты в домене math.fu-berlin.de
Название
Процитировано
Процитировано
Год
The geometry of T-varieties
K Altmann, NO Ilten, L Petersen, H Süß, R Vollmert
Contributions to algebraic geometry, EMS Ser. Congr. Rep 6, 17-69, 2012
722012
Deformations of rational T-varieties
NO Ilten, R Vollmert
arXiv preprint arXiv:0903.1393, 2009
362009
Upgrading and downgrading torus actions
NO Ilten, R Vollmert
Journal of Pure and Applied Algebra 217 (9), 1583-1604, 2013
162013
Toroidal embeddings and polyhedral divisors
R Vollmert
arXiv preprint arXiv:0707.0917, 2007
162007
The geometry of T-varieties, Contributions to algebraic geometry, 17–69, EMS Ser
K Altmann, NO Ilten, L Petersen, H Süss, R Vollmert
Congr. Rep., Eur. Math. Soc., Zürich, 2012
62012
Some deformations of T-varieties
R Vollmert
22012
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–6